# SDR DALA2016110208130

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON STRINGER 11 STA XRS=168 AT LT WING.  CRACKED STRINGER 11 AT STA XRS=168 AT LT WING WAS REPAIRED IN REFERENCE TO CARD 5712-01030-03 AND IN ACCORDANCE WITH SERVICE REWORK DRAWING SR09570100.
